Qualitative analysis of difference schemes for a model nonlinear equation with sign-variable viscosity
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2148-2158
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a16,
author = {I. B. Palymskiy},
title = {Qualitative analysis of difference schemes for a model nonlinear equation with sign-variable viscosity},
journal = {Differencialʹnye uravneni\^a},
pages = {2148--2158},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a16/}
}
TY - JOUR AU - I. B. Palymskiy TI - Qualitative analysis of difference schemes for a model nonlinear equation with sign-variable viscosity JO - Differencialʹnye uravneniâ PY - 1992 SP - 2148 EP - 2158 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a16/ LA - ru ID - DE_1992_28_12_a16 ER -
I. B. Palymskiy. Qualitative analysis of difference schemes for a model nonlinear equation with sign-variable viscosity. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2148-2158. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a16/